Research

Exponentially small splitting of homoclinic orbits of parabolic differential equations under periodic forcing


Reference:

Matthies, K., 2003. Exponentially small splitting of homoclinic orbits of parabolic differential equations under periodic forcing. Discrete and Continuous Dynamical Systems, 9 (3), pp. 585-602.

Related documents:

[img]
Preview
PDF (published paper) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (203kB) | Preview

    Official URL:

    http://dx.doi.org/10.3934/dcds.2003.9.585

    Details

    Item Type Articles
    CreatorsMatthies, K.
    DOI10.3934/dcds.2003.9.585
    DepartmentsFaculty of Science > Mathematical Sciences
    RefereedYes
    StatusPublished
    ID Code7312

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...